Thursday, February 15, 2018

Alleged Shooter “on meds”: Why SSRIs are Suicide-Murder Pills

By Double-Anonymous Reader
Thu, Feb 15, 2018 10:36 p.m.

Alleged Shooter “On Meds”: Why SSRIs are Suicide Murder Pills

Once again, a school shooter is on anti-depressants

I was on SSRIs for a while, due to longstanding bout of clinical depression.

Yes, SSRIs do cause suicidal thoughts.

And you cannot get off them cold turkey. You must "taper" down the dose little by little. All sorts of weird feelings including the feeling of electric shocks deep within the brain.

I am no longer on SSRIs, thank God.

By the way, they worked for me. But I took them for a few years.

I no longer take prescription drugs of any type. Ibuprofen is the only drug I take, and that's infrequently.

Antidepressant discontinuation syndrome - Wikipedia

Antidepressant discontinuation syndrome is a condition that can occur following the interruption, dose reduction, or discontinuation of antidepressant drugs ...


How to taper off your antidepressant - Harvard Health

Discontinuing an antidepressant usually involves reducing your dose in increments. Your clinician can instruct you in tapering your dose and prescribe…

N.S.: I, too, got addicted to anti-depressants in West Germany, when I lost the ability to sleep.

The dorm authority tried to run students out of my dorm complex, by having the supers replace showers early in the morning, and in the afternoon, every day, to mess with people’s sleep patterns. It succeeded at driving some people to insomnia, but was a complete failure at driving us out, so they started sending eviction notices (mostly to foreigners).

I was addicted for something like 18 months, including my first few months back home. At first, I could only sleep with the drugs, and soon enough, I couldn’t sleep with or without them.

Eventually, a nice young Jewish psychiatry student, who had the make-up of an athletic coach, told me we’d beat this thing, by slowly tapering off (as my reader wrote), and we did!

No comments: